| Model Number |
37612 |
| Medical Device Problem Code |
Delayed Charge Time (2586)
| Health Effect - Clinical Code |
Numbness (2415)
| Date of Event |
09/25/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B3: event date is not known.Please see b5 for approximate date range, if applicable.Continuation of d10: product id 37612 ((b)(6)); product type: 0197-implantable neurostimulator; implant date (b)(6) 2021; medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that it seems like every time the patient goes to charge, it is taking forever to charge the implant.Patient said it never used to take that long.Patient was sent a new handset about a year ago.Patient has 2 implants and both take 2 hours to charge.Patient thinks one implant takes a little less time to charge but it is only a few minutes.Patient used to charge for 40-45 minutes.The patient was redirected to their healthcare provider to further address the issue.Patient said they haven't had any recent reprogramming.Patient said when they rub the right side of their head their left arm goes numb.Patient said their symptoms are worse on the left side.See (b)(4) for wireless recharger issue.
Event or Problem Description
Additional information was received from the patient indicating that the cause of this issue remains unknown.To resolve the issue, the patient will leave the charger on the charging pad continuously when possible.The patient also indicated that event resolution remains unknown.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.